# SDR FDEA202207261798

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND ON EXTERIOR FUSELAGE SKIN AT   CENTER CARGO DOOR CUTOUT AFT LOWER JAMB STATION 1781 LONGERON 40 RIGHT HAND. EXISTING REPAIR DOUBLER ON EXTERIOR FUSELAGE SKIN AT CENTER CARGO DOOR CUTOUT   AFT JAMB STATION 1781 LONGERON 40 RIGHT HAND EVALUATED AND FOUND REPAIRED IN   ACCORDANCE WITH SRM 53-00-15-2R REPAIR 8 FIGURE 202 AND WITH DEEP CHAFFED MARK   ON EXISTING REPAIR DOUBLER. EA 1-5330-T0369228 PART 1 TITLE: FUSELAGE - PLATES &   SKINS - BLENDOUT ON EXISTING SRM 53-00-15 REPAIR 8 AT CENTER LOWER CARGO DOOR AFT   JAMB, STA1781, L-39R TO L-42R ACCOMPLISHED. EO 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS   14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
